MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT

KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT
Model Number 31310C
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a part jaw part of the intestinal grasping forceps has broken off during procedure and remained in the patient.Further surgery was necessary to remove the foreign body.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Additional information is provided in sections b5 and d9.Associated device 31300m clickline outer sheath was also returned by the customer.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
Information on surgery outcome: the foreign body has been completely retrieved; patient is doing well there are no lasting adverse consequences.
 
Additional Manufacturer Narrative
The investigation of the returned product revealed the following: 31310c: part of the jaw is broken due to excessive mechanical force.This can happen, for example, by squeezing the handle too hard (when grasping tissue).It can therefore be assumed that the user was at fault.The concomitant articles 38910md and 31300m show signs of wear but are not the cause of the incident mentioned.Since no critical and/or systematic deviation found during investigation no remedial/ corrective actions were taken.The customer will be informed and made aware of relevant warnings in the ifu.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CLICKLINE FORCEPS INSERT
Common Device Name
CLICKLINE FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21214386
Report Number9610617-2025-00039
Device Sequence Number3326221
Product Code GCJ
UDI-Device Identifier04048551333723
UDI-Public04048551333723
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number31310C
Device Catalogue Number31310C
Device Lot NumberWM07
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer03/04/2025
04/03/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date03/06/2025
04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
38910MD ROBI FORCEPS INSERT WITH OUTER SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown